# SDR AALA202011079001

- Difficulty date: November 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 26,755 hours, 10,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CABIN DOOR 3R DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED 3R DOOR ASSIST BOTTLE, PER AMM 52-22-00.
